# SDR IPXA2021082873233

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 88,003 hours, 15,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AUPON ENTERING A/C FOUND L1 DOOR ELECTRIC ACTUATION TO BE INTERMITTENTT/S IAW FIM 34-46-00 & AMM 34-46-00. OPS TEST GOOD AT THIS TIME. THIS CLEARS M754915
